RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2007, Volume 21, Pages 37–61 (Mi cmfd76)  

Hyperbolicity criterion for periodic solutions of functional-differential equations with several delays

N. B. Zhuravlev

Peoples Friendship University of Russia

Abstract: In this paper, a hyperbolicity criterion for periodic solutions of nonlinear functional-differential equations is constructed in terms of zeros of the characteristic function. In the earlier papers in this area, necessary and sufficient conditions were different from each other. Moreover, it was assumed that if the period of the investigated solution is irrational, then that solution admits a rational approximation. In this paper, we obtain necessary and sufficient conditions of the hyperbolicity. It is proved (and the proof is constructive) that a rational approximation exists for any irrational period. All the results are obtained for the case of several rational delays.

Full text: PDF file (361 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 153:5, 683–709

Bibliographic databases:

UDC: 517.9

Citation: N. B. Zhuravlev, “Hyperbolicity criterion for periodic solutions of functional-differential equations with several delays”, Proceedings of the Seminar on Differential and Functional Differential Equations supervised by A. L. Skubachevskii (Peoples' Friendship University of Russia), CMFD, 21, PFUR, M., 2007, 37–61; Journal of Mathematical Sciences, 153:5 (2008), 683–709

Citation in format AMSBIB
\Bibitem{Zhu07}
\by N.~B.~Zhuravlev
\paper Hyperbolicity criterion for periodic solutions of functional-differential equations with several delays
\inbook Proceedings of the Seminar on Differential and Functional Differential Equations supervised by A.~L.~Skubachevskii (Peoples' Friendship University of Russia)
\serial CMFD
\yr 2007
\vol 21
\pages 37--61
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd76}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336490}
\zmath{https://zbmath.org/?q=an:1179.34076}
\elib{http://elibrary.ru/item.asp?id=13587898}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 153
\issue 5
\pages 683--709
\crossref{https://doi.org/10.1007/s10958-008-9142-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54249097751}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd76
  • http://mi.mathnet.ru/eng/cmfd/v21/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:252
    Full text:62
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020